Harmonic morphisms from homogeneous spaces of positive curvature

Research output: Contribution to journalArticle

Abstract

We prove local existence of complex-valued harmonic morphisms
from any Riemannian homogeneous spaces of positive curvature,
except the Berger space Sp(2)/SU(2)

Details

Authors
Organisations
Research areas and keywords

Subject classification (UKÄ) – MANDATORY

  • Mathematics

Keywords

  • Harmonic morphisms, Riemannian homogeneous spaces, minimal submanifolds
Original languageEnglish
Pages (from-to)321-327
JournalMathematical Proceedings of the Cambridge Philosophical Society
Volume157
Issue number2
Publication statusPublished - 2014
Publication categoryResearch
Peer-reviewedYes